sexologist-icon

Problem in intercourse

Hello Dr. I am newly married male 27 years old. I would like to ask query regarding intercourse. My partner couldn't able to produce sufficient vaginal fluid which results in pain while intercourse. Foreplays are going good i think so.Also her Hymen has broken when she was virgin. Pls give us some tips to overcome this
views-icons 54 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Problem in intercourse

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Hello sir...Insufficient lubrication is also commonly caused by a drop in estrogen levels after menopause, after childbirth or during breast-feeding....Certain medications are known to inhibit desire or arousal, which can decrease lubrication and make sex painful. These include antidepressants, high blood pressure medications, sedatives, antihistamines and certain birth control pills....it can be psychological as well...for physical causes you need to consult physician or endocrinologist for detailed examination and evaluation with relevant investigations... If its psychological Consult nearest psychiatrist they will do the needful.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO